# SDR IPXA2014030382117

- Difficulty date: February 13, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 11,774 hours, 7,046 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHIC INSPECTION OF RT ELEVATOR UPPER SURFACE HAS FOUR LOCATIONS OF WATER INGRESS.   REPAIRED ELEVATOR SKIN IAW SRM 55-21-12 PB 201, PARA 5J AND FIG 212, SHEET 3.
